We discuss the variational properties of the unique conical metric of constant curvature -1 associated to a compact Riemann surface together with a weighted divisor. (c) 2005 Elsevier Inc. All rights reserved.

Schumacher, G., Trapani, S. (2005). Variation of cone metrics on Riemann surfaces. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 311(1), 218-230 [10.1016/j.jmaa.2005.02.035].

Variation of cone metrics on Riemann surfaces

TRAPANI, STEFANO
2005

Abstract

We discuss the variational properties of the unique conical metric of constant curvature -1 associated to a compact Riemann surface together with a weighted divisor. (c) 2005 Elsevier Inc. All rights reserved.
Pubblicato
Rilevanza internazionale
Articolo
Sì, ma tipo non specificato
Settore MAT/03 - Geometria
English
Con Impact Factor ISI
Holomorphic quadratic differentials; Hyperbolic cone metric; Riemann surface; Weighted divisor; Weil-Petersson metric
Schumacher, G., Trapani, S. (2005). Variation of cone metrics on Riemann surfaces. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 311(1), 218-230 [10.1016/j.jmaa.2005.02.035].
Schumacher, G; Trapani, S
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
shutrap.pdf

accesso aperto

Descrizione: articolo originale
Dimensione 135.4 kB
Formato Adobe PDF
135.4 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2108/28838
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? 10
social impact